# SDR UALA2010032601018

- Difficulty date: March 26, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 81,916 hours, 9,991 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EMERGENCY LIGHTS INOP.  DOOR 4 GALLEY AREA LOWER WALL, LOWER WALL EMERGENCY LIGHT ACROSS DOOR 4 LT, AND SEAT ROW 45 LT.   REPAIRED WIRING.
